# SDR DALA1202259018

- Difficulty date: January 9, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 48,539 hours, 35,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OP NR 0103; CRACK ON LONGERON 24LT AT SAT Y=160 AND STA Y=200.EA 09-069225-12AD REV D ME01.  NEW SECTION OF LONGERON WAS INSTALLED IAW DC9/MD80 SRM 51-30-2 AND 51-30-05.
